# SDR UIEA2019010900054

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,916 hours, 20,127 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 4927
- Condition: Faulty
- Location: Temp System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP ADVISORY EICAS MSG REPEAT WRITE UP( REMOVED AND REPLACED FLT DECK TRIM AIR VALVE  OPS CHECK  GOOD IAW AMM 21-61-01 )
